Remove these ads. Join the Worldbuilders Guild

Oratic Withdrawal

Transmission & Vectors

Oratic Withdrawal is non-transmittable.

Causes

Oratic Withdrawal is caused by an insufficient amount of O-Radiation being present in the body. This is usually due to the individual using up too much radiation via their powers, but can also occur after O-Positives appear normal, and temporarily making users feel like they're going through Oratic Withdrawal until is wears off, at which point all of the built-up radiation can cause the Oratic Poisoning.

Boosters cause the body to temporarily produce more O-Radiation than it's used to and, unless the new radiation is used up, it will cause Oratic Poisoning. Usually, after taking a booster and using up the radiation, it causes Oratic Withdrawal because O-Positives tend to not have much control when under the influence of them.

Symptoms

  • Malaise
  • Migraines
  • Muscle Aches
  • Double Vision
  • Dizziness
  • Excessive Hunger
  • Depression
  • Fatigue
  • Fainting
  • Pallor
  • Eyes are Dull and/or have Returned to Normal
  • Score <.3 on Oratic Scanner

Treatment

Oratic Withdrawal can be self-treated and typically does not require medical assistance.

The most important thing to due when experiencing Oratic Withdrawal is to let the body produce O-Radiation uninterrupted. It is recommended that O-Positives not use their powers and instead rest, eat, and sleep.

O-Positives going through Oratic Withdrawal should not use boosters to kick start the radiation production because they will cause the more dangerous Oratic Poisoning if they don't use the radiation or make the Oratic Withdrawal worse if they do use the radiation.

Unilke Oratic Poisong, Oratic Withdrawal can and should be waited out. If an O-Positive experiencing Oratic Withdrawal tried to use their powers, nothing would happen.

Prognosis

Mortality Rate: 1%

Oratic Withdrawal is nothing to worry about. It is unlikely that symptoms should last for more than a couple days.

Because O-Positive bodies produce and adjust to greater amounts of O-Radiation over time, Oratic Withdrawal may begin to feel worse later in life than it would earlier, but recovery would occur faster because the body is producing much more radiation to replace it.

Prevention

The best way to prevent Oratic Withdrawal is to keep O-Radiation from running low, avoid the use of suppressants and boosters, and monitor the amount of O-Radiation currently in the body by checking the eye color (if it is dull and/or normal, there is too little radiation) or by using a scanner to measure it in the blood.

Origin
Natural
Cycle
Short-term
Rarity
Common
Affected Species

Remove these ads. Join the Worldbuilders Guild

Comments

Please Login in order to comment!